# SDR UATA202409245302

- Difficulty date: September 10, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212200
- Aircraft serial: 287
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PROFILE AT FRAME 10 IS CRACKED AT THE TOP END AND THE FRAME IS BUCKLED (UNDER FLOOR). REPLACED PROFILE, STRAIGHTENED FRAME, AND INSTALLED FRAME DOUBLER. FAA FORM 337 WAS COMPLETED.
